Show simple item record

dc.contributor.authorPardo, E.
dc.contributor.otherMatemáticasen_US
dc.date.accessioned2014-04-10T07:38:55Z
dc.date.available2014-04-10T07:38:55Z
dc.date.issued2014-01-01T00:00:00Z
dc.identifier.otherDOI: 10.5565/PUBLMAT_58114_07
dc.identifier.urihttp://hdl.handle.net/10498/16101
dc.description.abstractIn this note we will show that the dilation result obtained for fractional skew monoid rings, in the case of a cancellative left Ore monoid S acting on a unital ring A by corner isomorphisms, holds in full generality. We apply this result to the context of semigroup C -crossed products.en_US
dc.formatapplication/pdf
dc.language.isoengen_US
dc.rightsinfo:eu-repo/semantics/openAccess
dc.sourcePublicacions Matemàtiques de la UAB 58(1) (2014), 155-177en_US
dc.subjectFractional skew monoid ringen_US
dc.subjectsemigroup C* -crossed producten_US
dc.titleDilations and full corners on fractional skew monoid ringsen_US
dc.typeinfo:eu-repo/semantics/articleen_US
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.doiDilations and full corners on fractional skew monoid rings
dc.identifier.doi10.5565/publmat_58114_07


Files in this item

This item appears in the following Collection(s)

Show simple item record